Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Prescribed Clomid for PCO. Have abdominal cramps, leg pain. Are these symptoms possible during pregnancy?

Hi doctor my problem is i have irregular periods i had my last period on june 24th. then i consult the doctor he advised me to do scan. so i came to i know i have PCO . So the doctor suggested me to take clomid 50mg for 5 days that is 25th june to 29th june. after the alternative days we had a intercourse. but this month july 24th to till date i am getting periods symptoms like cramps in abdominal and leg pain. my question is if am pregnant also is this possible to get periods symptoms...thank yoy
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Olivia,
Thanks for posting your query.
You can be pregnant & symptom like abdominal cramp you can get due to implantation of fertilised ovum.
So get your urine pregnancy test done with pregnancy kit available at pharmacy & if it come positive consult your doctor for further evaluation.
All the best.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor